# SDR UPS03641440

- Difficulty date: October 3, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-300
- Aircraft serial: 27741
- Aircraft time: 18,492 hours, 6,234 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part serial: 27741
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SPV PUNCTURE TO FUSELAGE SKIN ON RT SIDE OF THE FWD CARGO DOOR BETWEEN STR  25R AND 26R AT BS 460.  TRIMMED OUT DAMAGE REPAIRED SKIN IAW SRM 53-00-01 FIG 212 AND FIG 2 OF ER 03-3883.
